메뉴 건너뛰기




Volumn 19, Issue 5, 2004, Pages 1083-1086

New exact solutions for a generalized variable coefficients 2D KdV equation

Author keywords

[No Author keywords available]

Indexed keywords

MATHEMATICAL TRANSFORMATIONS; ORDINARY DIFFERENTIAL EQUATIONS; POLYNOMIALS; SOLITONS;

EID: 0141727706     PISSN: 09600779     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0960-0779(03)00276-5     Document Type: Article
Times cited : (51)

References (10)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.